U.S. doctors online nowAsk doctors free
Pakistan
A 26-year-old male asked about a 44-year-old member:

my sister 26yr old complaing insomnia while taking multivitamin tablet or tylenol (acetaminophen)..cause plz..

3 doctor answers5 doctors weighed in
Dr. Olav Jaren
Neurology 19 years experience
Insomnia: There are many causes of insomnia, but tylenol (acetaminophen) and multivitamins are not. Consider sleep hygeine, psychological stress, and other medical conditions as possible causes. What is sleep hygeine? This may help you: http://sleepfoundation.org/ask-the-expert/sleep-hygiene
Dr. Warren Everett
Specializes in Family Medicine
Doubt vitamins: Insomnia is multifacited and caused by depression, poor sleep hygiene, mood disorders, pain, emotional disruption. I would think that the multivitamins and tylenol (acetaminophen) are likely not relevant, but have your doctor see the label on the bottle to be sure there is not something like sudafed in them. You can try benadryl 25-50 mg at night to see if that helps and then tell the doctor if it worked or not
Dr. Robert Sterling
A Verified Doctoranswered
A US doctor answeredLearn more
Insomniac?: The cause is probably what prompted her to take the vitamin or Tylenol-not those meds specifically barring, that is,pain or some bizarre vitamin deficiency (or worrying about one).And if she thinks it's really one of those pills, then try another,like Motrin or a green drink or a fresh green salad with some yummy salmon on it.If it is true insomnia,with sleepless nights then that's another problem

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 21, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.